# SDR SWAA084810

- Difficulty date: August 30, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 71,805 hours, 53,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
